The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
191 Posts
Discussion Starter · #1 ·
since I've been on plaquenil I've become allergic to the pill you take for thrush (which I get often). I didn't make the connection that it was that pill giving me a strange swelling in my hand from time to time till today. Is an allergy like that more likely to be because of UCTD or the plaquenil?

I'm a bit peed off because I'm not sure what options are there for me next time I get thrush? I'm not sure which is worse. The condition or the reaction.

Any thoughts or wisdom?
 

·
Moderator
Joined
·
4,445 Posts
Hiya.. I have had more bouts of thrush since diagnosis of MCTD... I am trying to take a probiotic to balance the bacteria generally in my body..certain elements of it are supposed to help reduce incidences of thrush??? we will see!! Do you get the reaction just with the oral pill for thrush, or with the pessary and/or cream too? I know that alot of people use live yoghurt to help keep the girly bits in the correct ph balance...hope you find a way round this thats ok for you...
Claire XX
 

·
Premium Member
Joined
·
7,567 Posts
Hi, I would have a chat to your doc about this. If you frequently get thrush you need to be able to take something for it. They might be able to prescribe you an alternative.

Deb
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top